# SDR AALA202408215985

- Difficulty date: July 7, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 70,679 hours, 33,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313324120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING RIGHT HAND LATERAL WINDOW POST FRAME UPPER ATTACHMENT BETWEEN FR 4 AND FR 8. REPLACED WINDSHIELD FRAME PER EA 356045.
